Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 258, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 1, 2019, 5:21 PM EDT for DeKalb County, Fulton County, Gwinnett County, Georgia. It was in force for 24 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2019, 5:21 PM EDT (21:21 UTC)
- Expired
- Aug 1, 2019, 5:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties DeKalb County, GA, Fulton County, GA, Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 68 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 5:24 PM EDT | TSTM WND DMG | 2 Se Doraville, GA | TREES REPORTED DOWN CAUSING VEHICLE DAMAGE NEAR THE INTERSECTION OF EMBRY COURT AND EMBRY HILLS DRIVE IN EMBRY HILLS GA. |
| Aug 1, 5:30 PM EDT | TSTM WND DMG | 1 Ese Doraville, GA | A LARGE TREE WAS DOWNED ONTO THE ONRAMP FROM I-285 TO I-85. |
| Aug 1, 5:30 PM EDT | TSTM WND DMG | 2 Se Doraville, GA | DOZENS OF TREES WERE BLOWN DOWN IN THE AREA OF EMBRY HILLS DRIVE. SOME WERE DOWNED ONTO HOMES AND POWER LINES. |
| Aug 1, 5:30 PM EDT | TSTM WND GST 57 | 1 Se Doraville, GA | EMERGENCY MANAGER REPORTED A WEATHER STATION MEASURED A 57 MPH WIND GUST AT I-85/I-285 INTERCHANGE. |
| Aug 1, 5:30 PM EDT | HAIL 1 | 1 Se Doraville, GA | QUARTER-SIZED HAIL FELL AT THE I-85/I-285 INTERCHANGE ALONG WITH ESTIMATED 40-50 MPH WIND GUSTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1341 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
744
WUUS52 KFFC 012121
SVRFFC
GAC089-121-135-012145-
/O.NEW.KFFC.SV.W.0258.190801T2121Z-190801T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
521 PM EDT Thu Aug 1 2019
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern DeKalb County in north central Georgia...
West central Gwinnett County in north central Georgia...
Northeastern Fulton County in north central Georgia...
* Until 545 PM EDT.
* At 521 PM EDT, a severe thunderstorm was located over Doraville, or
8 miles north of Decatur, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sandy Springs, Roswell, Alpharetta, Dunwoody, Duluth, Chamblee,
Norcross, Doraville, Clarkston, Berkeley Lake, Tucker, North
Atlanta, North Decatur, North Druid Hills, Mechanicsville,
Brookhaven and Scottdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3378 8425 3386 8435 3405 8429 3404 8417
3396 8412
TIME...MOT...LOC 2121Z 216DEG 13KT 3390 8428
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
058
WWUS52 KFFC 012136
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
536 PM EDT Thu Aug 1 2019
GAC089-121-135-012145-
/O.CON.KFFC.SV.W.0258.000000T0000Z-190801T2145Z/
DeKalb GA-Gwinnett GA-Fulton GA-
536 PM EDT Thu Aug 1 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN DEKALB...WEST CENTRAL GWINNETT AND EAST CENTRAL
FULTON COUNTIES...
At 536 PM EDT, a severe thunderstorm was located over Mechanicsville,
or 10 miles north of Decatur, moving northeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sandy Springs, Roswell, Dunwoody, Duluth, Chamblee, Norcross,
Doraville, Clarkston, Berkeley Lake, Tucker, North Atlanta, North
Decatur, Mechanicsville, Brookhaven and Scottdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3380 8424 3386 8435 3403 8426 3404 8417
3396 8412
TIME...MOT...LOC 2136Z 215DEG 12KT 3393 8426
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:14 PM EDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 1, 3:14 PM EDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 314 PM EDT Thu Aug 1 2019 .SHORT TERM /Tonight through Friday Night/... The overall pattern is expected to remain consistent through the short term period. The southeastern CONUS remains between two large upper level ridges, with one ridge positioned over north Texas and into the high plains, and the other positioned over the Atlantic. Between the two, a large upper level trough is extending from the Great Lakes region and southward into the Gulf of Mexico. The axis of this trough will remain through Georgia over the next couple of days. Deep moisture and weak flow aloft is solidly in place over the forecast area. Steadily increasing moisture has led to another slight increase in the coverage in showers and thunderstorms this afternoon, and will increase once again tomorrow. Precipitable water values are in the 1.8 to 2 inch range across north and central Georgia, which is around the 80th percentile for this time of year. Persistent broken cloud coverage starting in the early morning and remaining through the day tomorrow will keep temperatures a bit lower than today, in mainly the mid to upper 80s across north and central Georgia. Scattered to numerous diurnally driven showers and thunderstorms are ongoing and are expected to continue to increase in coverage through the late afternoon. PoPs will range high-end chance to likely PoPs throughout the area. The combination of high precipitable water values and weak mean flow could lend itself to heavy rainfall and a threat for some isolated flash flooding where stronger storms remain over an area for a prolonged time, or outflow boundary interactions briefly enhance rainfall. However, it is worth noting that a lack of recent rainfall over central Georgia has led to dry soils, which would reduce the risk of flooding there. The coverage of afternoon convection tomorrow will again be slightly greater than today, with mainly likely PoPs expected across the forecast area by mid- afternoon. Although bulk shear remains weak and lapse rates are not overly impressive, MUCAPE values of 2000-3000 J/kg and SBCAPE values of 1000-1500 J/kg are progged this afternoon and tomorrow afternoon. A few storms could be strong to severe each afternoon and early evening, with damaging wind gusts being the main hazard. Frequent lightning and the aforementioned locally heavy rain are also to be expected with any stronger storms that occur. King .LONG TERM /Saturday through Thursday/... The synoptic setup will continue to be pretty stationary through the long term period with a trough across the area wedged between high pressure centered near Texas to the west and high pressure over the Atlantic to our east. In addition to a nearly stationary boundary lingering across northern portions of the area, another area of disturbed weather is expected to be near the eastern coast of Florida and is expected to move northeastward and away from the southeast coast by Sunday. As this area nears the Georgia coast, tropical moisture will continue to move into the area on Saturday prompting the introduction of likely pops in the afternoon and evening. Another perturbation is expected to move through the trough on Sunday/Monday before the trough shifts just slightly to the east, shifting the area into northwest flow aloft. Overall, chances for showers and thunderstorms will continue through the rest of the extended, although they are expected to be mainly diurnally driven. Have included chance to high-end chance pops during the day through the first have of next week, with mainly slight chance to chance pops afterward. The potential remains for some storms to linger late into the evenings, so have kept slight chance to chance pops overnight through many days of the extended. Being in this pattern, the potential for strong to isolated severe storms any day will also exist, with the main hazards being gusty winds, periods of heavy rainfall, and frequent lightning. Temperatures through the extended period are forecast to be within a few degrees of average. High temperatures are expected to be in the mid to upper 80s to the low to mid 90s. Overnight low temperatures will be in the mid to upper 60s to lower 70s across the area. Reaves && AVIATION... 18Z Update... Mainly VFR conditions are expected across the forecast area through the rest of the day, with the exception of some possible MVFR vsby restrictions where TSRA occurs. Scattered SHRA/TSRA has begun to develop across the area and will increase in coverage across north Georgia through the afternoon. TEMPO group for TSRA has been maintained for all sites for 20-24Z when coverage is expected to be the greatest, with VCSH remaining until after 03Z as precipitation is expected to be slow to diminish. Nearly S winds at 4-8 kts to begin the TAF period are expected to shift to E at 3-6 kts by 00Z and remain so through Friday morning. BKN low MVFR cloud deck is expected to build in early tomorrow morning around 11-12Z, along with some 4-5 SM vsby restrictions at CSG/MCN/AHN. //ATL Confidence...18Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 69 87 69 87 / 40 60 40 50 Atlanta 70 85 70 86 / 40 60 50 50 Blairsville 64 78 63 79 / 40 60 50 60 Cartersville 69 85 69 88 / 30 50 40 50 Columbus 71 88 71 90 / 50 60 50 40 Gainesville 69 83 68 86 / 40 60 50 50 Macon 70 89 70 89 / 50 60 50 40 Rome 69 87 69 88 / 30 50 30 40 Peachtree City 69 86 69 88 / 40 60 40 40 Vidalia 72 88 71 90 / 30 60 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...King LONG TERM....Reaves AVIATION...King
Hazardous weather outlook, Aug 1, 2:47 PM EDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 247 PM EDT Thu Aug 1 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-021900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 247 PM EDT Thu Aug 1 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected across north and central Georgia this afternoon and evening. A few storms may become strong to severe with gusty winds, heavy rain, and frequent lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered to numerous showers and thunderstorms are expected each day. The chance for widespread severe weather is low...but a few storms could become strong to severe with gusty winds, heavy rain, and frequent cloud to ground lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Aug 1, 4:53 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
453 PM EDT THU AUG 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM LIGHTNING 3 ENE MINTER 32.51N 82.71W
08/01/2019 LAURENS GA EMERGENCY MNGR
FIRE POSSIBLY DUE TO LIGHTNING REPORTED BY EM NEAR THE
INTERSECTION OF ROCKLEDGE RD. AND YOUNGBLOOD RD.
&&
EVENT NUMBER FFC1900600
LUSKSpecial weather statement, Aug 1, 5:03 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
503 PM EDT Thu Aug 1 2019
GAZ019-012130-
Floyd GA-
503 PM EDT Thu Aug 1 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FLOYD COUNTY UNTIL 530 PM
EDT...
At 503 PM EDT...a strong thunderstorm was near Rome...moving north at
10 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rome, Shannon, Pinson and Armuchee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3441 8524 3441 8522 3443 8521 3444 8517
3443 8509 3442 8509 3441 8511 3440 8510
3440 8503 3439 8502 3439 8501 3438 8500
3422 8507 3427 8528 3438 8530
TIME...MOT...LOC 2103Z 195DEG 7KT 3432 8516
HAIL...0.25IN
WIND...50MPHLocal storm report, Aug 1, 5:06 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
506 PM EDT THU AUG 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 4 WNW ALSTON 32.11N 82.54W
08/01/2019 MONTGOMERY GA EMERGENCY MNGR
MULTIPLE REPORTS OF TREES DOWN BETWEEN HWY 221 AND THE
INTERSECTION OF FIRE TOWER ROAD AND MILLIGAN CREEK ROAD.
REPORT FROM EMA. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC1900601
DJNLocal storm report, Aug 1, 5:13 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 PM EDT THU AUG 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST MACON 32.69N 83.65W
08/01/2019 M51 MPH BIBB GA ASOS
MACON ASOS (MCN) MEASURED 59 MPH.
&&
EVENT NUMBER FFC1900602
DJNLocal storm report, Aug 1, 5:15 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 PM EDT THU AUG 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND GST MACON 32.69N 83.65W
08/01/2019 M66 MPH BIBB GA ASOS
MACON ASOS (MCN) MEASURED 66 MPH WIND GUST.
&&
EVENT NUMBER FFC1900603
DJNLocal storm report, Aug 1, 5:16 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT THU AUG 01 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST MACON 32.69N 83.65W
08/01/2019 M59 MPH BIBB GA ASOS
MACON ASOS (MCN) MEASURED 59 MPH.
&&
EVENT NUMBER FFC1900602
DJNThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:26 PM EDT | Special Weather Statement | FFC | Forsyth | 34 min |
| Jul 31, 9:16 PM EDT | Special Weather Statement | FFC | Gwinnett | 29 min |
| Jul 31, 9:49 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jul 31, 9:56 PM EDT | Special Weather Statement | FFC | Hancock | 34 min |
| Jul 31, 10:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 31, 10:43 PM EDT | Special Weather Statement | FFC | Hall | 32 min |
| Aug 1, 12:25 PM EDT | Special Weather Statement | FFC | Emanuel | 35 min |
| Aug 1, 12:49 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 26 min |
| Aug 1, 12:55 PM EDT | Special Weather Statement | FFC | Fannin | 20 min |
| Aug 1, 1:14 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Aug 1, 1:16 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Aug 1, 1:21 PM EDT | Special Weather Statement | FFC | Pike | 24 min |
| Aug 1, 1:26 PM EDT | Special Weather Statement | FFC | Emanuel | 34 min |
| Aug 1, 1:46 PM EDT | Special Weather Statement | FFC | Fannin | 29 min |
| Aug 1, 1:55 PM EDT | Special Weather Statement | FFC | Oglethorpe | 35 min |
| Aug 1, 2:04 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Aug 1, 2:11 PM EDT | Special Weather Statement | FFC | Pickens | 34 min |
| Aug 1, 2:14 PM EDT | Special Weather Statement | FFC | Fannin | 46 min |
| Aug 1, 2:17 PM EDT | Special Weather Statement | FFC | Johnson | 28 min |
| Aug 1, 2:33 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Aug 1, 2:34 PM EDT | Special Weather Statement | FFC | Montgomery | 26 min |
| Aug 1, 2:47 PM EDT | Special Weather Statement | FFC | Cherokee, Pickens | 28 min |
| Aug 1, 2:54 PM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Aug 1, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 20 min |
| Aug 1, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 36 min |
| Aug 1, 3:18 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| Aug 1, 3:23 PM EDT | Special Weather Statement | FFC | Haralson | 37 min |
| Aug 1, 3:32 PM EDT | Special Weather Statement | FFC | Wilkes | 28 min |
| Aug 1, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 29 min |
| Aug 1, 3:55 PM EDT | Special Weather Statement | FFC | Butts | 35 min |
| Aug 1, 3:56 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Aug 1, 3:57 PM EDT | Special Weather Statement | FFC | Cobb | 33 min |
| Aug 1, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 23 min |
| Aug 1, 4:26 PM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Aug 1, 4:27 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 1, 4:28 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Aug 1, 4:30 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Aug 1, 4:31 PM EDT | Special Weather Statement | FFC | Jasper | 29 min |
| Aug 1, 4:37 PM EDT | Special Weather Statement | FFC | Upson | 38 min |
| Aug 1, 4:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 1, 4:41 PM EDT | Special Weather Statement | FFC | Dade | 34 min |
| Aug 1, 4:44 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Aug 1, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 36 min |
| Aug 1, 5:03 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Aug 1, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 34 min |
| Aug 1, 5:34 PM EDT | Special Weather Statement | FFC | Gordon | 26 min |
| Aug 1, 5:37 PM EDT | Special Weather Statement | FFC | Chattooga | 23 min |
| Aug 1, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Walker | 33 min |
| Aug 1, 5:45 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Aug 1, 5:50 PM EDT | Special Weather Statement | FFC | Morgan, Oconee | 40 min |
| Aug 1, 5:51 PM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Aug 1, 5:54 PM EDT | Special Weather Statement | FFC | Peach | 51 min |
| Aug 1, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 24 min |
| Aug 1, 6:23 PM EDT | Special Weather Statement | FFC | Whitfield | 37 min |
| Aug 1, 6:28 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 32 min |
| Aug 1, 6:31 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 29 min |
| Aug 1, 6:51 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Aug 1, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Talbot | 50 min |
| Aug 1, 7:07 PM EDT | Special Weather Statement | FFC | Banks | 23 min |
| Aug 1, 7:24 PM EDT | Special Weather Statement | FFC | Banks | 36 min |
| Aug 1, 7:48 PM EDT | Special Weather Statement | FFC | Stewart | 27 min |
| Aug 1, 7:50 PM EDT | Special Weather Statement | FFC | Talbot | 25 min |
| Aug 1, 7:52 PM EDT | Special Weather Statement | FFC | Hall, Jackson | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.